MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7171/65
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that when the patient presented in clinic for a routine follow up, increase in capture threshold and pacing lead impedance were observed.The lead impedance increase was significant.Lead revision will be scheduled.The patient was stable.
 
Event or Problem Description
New information received notes that the patient presented in clinic for a routine follow up.Upon interrogation, capture threshold and pacing lead impedance continued increasing.Isometric testing was performed, but no oversensing was noted.The patient will be monitored remotely, and the lead will be reevaluated at time of the device replacement.The patient was stable and was discharged.
 
Event or Problem Description
New information received notes that the physician decided that no intervention will be made since the patient never received any therapies from the device and the lead.The patient was stable.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8485020
Report Number2017865-2019-04997
Device Sequence Number1783964
Product Code LWS
UDI-Device Identifier05414734502443
UDI-Public05414734502443
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2012
Device Model Number7171/65
Device Lot Number2915304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/02/2019
09/19/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/02/2019
09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR